RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 438, Pages 133–137 (Mi znsl6189)  

This article is cited in 1 scientific paper (total in 1 paper)

General surface waves in layered anisotropic elastic structures

A. P. Kiselevabc

a St. Petersburg State University, St. Petersburg, Russia
b Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia
c St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Abstract: A solution of homogeneous equations of elasticity equations describing surface waves and based on summation of plane waves is presented.

Key words and phrases: elastic waves, surface waves, exact solutions, layered structures.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00535


Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 224:1, 90–93

Bibliographic databases:

Document Type: Article
UDC: 517.9+531.33+535.4+539.3+550.3
Received: 13.11.2015

Citation: A. P. Kiselev, “General surface waves in layered anisotropic elastic structures”, Mathematical problems in the theory of wave propagation. Part 45, Zap. Nauchn. Sem. POMI, 438, POMI, St. Petersburg, 2015, 133–137; J. Math. Sci. (N. Y.), 224:1 (2017), 90–93

Citation in format AMSBIB
\Bibitem{Kis15}
\by A.~P.~Kiselev
\paper General surface waves in layered anisotropic elastic structures
\inbook Mathematical problems in the theory of wave propagation. Part~45
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 438
\pages 133--137
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3501072}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 224
\issue 1
\pages 90--93
\crossref{https://doi.org/10.1007/s10958-017-3397-1}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6189
  • http://mi.mathnet.ru/eng/znsl/v438/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Kaplunov, D. A. Prikazchikov, “Asymptotic theory for Rayleigh and Rayleigh-type waves”, Advances in Applied Mechanics, 50, ed. S. Bordas, D. Balint, Elsevier Academic Press Inc, 2017, 1–106  crossref  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:113
    Full text:27
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019